In this paper, the global exponential stability for a class of singular systems with multiple time delays is investigated. Simple stability criterion is derived to guarantee the global exponential stability of such systems. Moreover, an estimate of the convergence rate of such stable systems is presented. A numerical example is also provided to illustrate the main result.
Exponential Stability for Continuous-Time Singular Systems With Multiple Time Delays
Contributed by the Dynamic Systems and Control Division of THE AMERICAN SOCIETY OF MECHANICAL ENGINEERS for publication in the ASME JOURNAL OF DYNAMIC SYSTEMS, MEASUREMENT, AND CONTROL. Manuscript received by the ASME Dynamic Systems and Control Division, June 2002; final revision, January 2003. Associate Editor: N. Olgac.
- Views Icon Views
- Share Icon Share
- Cite Icon Cite
- Search Site
Sun , Y. (June 4, 2003). "Exponential Stability for Continuous-Time Singular Systems With Multiple Time Delays ." ASME. J. Dyn. Sys., Meas., Control. June 2003; 125(2): 262–264. https://doi.org/10.1115/1.1569952
Download citation file:
- Ris (Zotero)
- Reference Manager